Mathematische Zeitschrift

, Volume 180, Issue 1, pp 19–40

New inequalities from old ones

  • William E. Kirwan
  • Glenn Schober
Article

DOI: 10.1007/BF01214997

Cite this article as:
Kirwan, W.E. & Schober, G. Math Z (1982) 180: 19. doi:10.1007/BF01214997

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • William E. Kirwan
    • 1
  • Glenn Schober
    • 2
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkU.S.A.
  2. 2.Department of MathematicsIndiana UniversityBloomingtonU.S.A.